# SDR SWAA2019062734202

- Difficulty date: June 10, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FORWARD CARGO SHIELD ANGLE CRACKED BETWEEN BS. 767 TO BS. 787, RBL 22.  / R&R ANGLE IAW SRM AND DWG.
